# SDR 05FDEA01887

- Difficulty date: July 9, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11
- Aircraft serial: 48500
- Aircraft time: 47,823 hours, 9,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 1841 LOWER FRAME FWD FLOOR PANEL SUPPORTING BRACKET FOUND CORRODED AS MARKED.  AFT CARGO COMPARTMENT, STA 1841 LOWER FRAME FWD FLOOR PANEL   SUPPORTING BRACKET   REMOVED AS PER SRM 51-33-01 VOL II. NEW STIFFENER FABRICATED AS PER DRAWING AGA   7170 AND   NEW STIFFENER INSTALLED AS PER SRM 51-33-01 VOL II. MINOR REPAIR AS PER GMM 6-2-100.
